Non steroidal anti-inflammatory drugs (NSAIDs): Mayo Clinic Radio

Best For Inflammation Advil Or Aleve on February 2020 Shopping Deals at Bestonio.com

  • Aleve Liquid Gels, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

    • UPC: 325866558343
    • Brand: Aleve
    • Size: 120 Count
    • Manufacturer: Aleve

    Aleve Liquid Gels are a great way to manage your pain instead of letting your pain manage you. Just take 1 and enjoy relief that can last up to 12 hours from minor aches and pains. It gives the all-day pain relief you need in a liquid gel form. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary r... [read more]

  • Advil (300 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    • UPC: 885438035530
    • Color: Multi
    • Brand: Advil
    • Size: 300 Count
    • Manufacturer: Advil

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

  • Basic Care Ibuprofen Tablets, 500 Count

    • UPC: 370030114184
    • Brand: Basic Care
    • Size: 500 Count
    • Manufacturer: Perrigo Company - Basic Care

    Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, too... [read more]

  • Advil Liqui-Gels (200 Count (Pack of 1)) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

    • UPC: 305730169493
    • Color: White
    • Brand: Advil
    • Size: 200 Count (Pack of 1)
    • Manufacturer: Advil

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to ... [read more]

  • Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

    • UPC: 885904326186
    • Color: Na
    • Brand: Advil
    • Size: 120 Count (Pack of 1)
    • Manufacturer: Advil

    Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s ... [read more]

  • Basic Care Naproxen Sodium Tablets, 300 Count

    • UPC: 370030114276
    • Brand: Basic Care
    • Size: 300 Count
    • Manufacturer: Basic Care

    Basic Care Naproxen Sodium Tablets 220 mg, 300 Count

  • Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

    • UPC: 885427363460
    • Brand: Aleve
    • Size: 270 Count
    • Manufacturer: Aleve

    When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (N... [read more]

  • Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack, 100 Count (Pack of 1)

    • UPC: 305730169028
    • Color: No
    • Brand: Advil
    • Size: 100 Count (Pack of 1)
    • Manufacturer: Advil

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to ... [read more]

  • Advil (100 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    • UPC: 305730150408
    • Color: No
    • Brand: Advil
    • Size: 100 Count
    • Manufacturer: Advil

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief wher... [read more]

  • Bayer Aspirin, Back & Body, 500 mg, Coated Tablets, 200 count

    • UPC: 312843559967
    • Brand: Bayer
    • Size: 200 Count
    • Manufacturer: Bayer

    Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.

  • Advil (50 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    • UPC: 305730150309
    • Color: Na
    • Brand: Advil
    • Size: 50 Count
    • Manufacturer: Pfizer Consumer Healthcare

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief wher... [read more]

  • Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 240 Count

    • UPC: 688625397981
    • Brand: Advil
    • Manufacturer: Advil

    When pain strikes, there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief from headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contain 200mg of ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered t... [read more]

  • Aleve Soft Grip Arthritis Cap Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

    • UPC: 325866558336
    • Color: Na
    • Brand: Aleve
    • Size: 270 Count
    • Manufacturer: Aleve

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an ov... [read more]

  • GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

    • UPC: 301130368795
    • Color: Yellow
    • Brand: Good Sense
    • Size: 400 Count
    • Manufacturer: Good Sense

    Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve. See product images above for full product information.

  • Aleve Easy Open Arthritis Cap Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 100 Count

    • UPC: 325866536471
    • Color: Na
    • Brand: Aleve
    • Size: 100 Count
    • Manufacturer: Aleve

    Getting pain relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Alev... [read more]

  • Anti-Inflammatory All Natural Herbal BIO-RELIEVETM with Turmeric (Curcumin) & Nine additional Clinically Proven Herbs for Premium Drug-Free Pain Relief & Joint Support - Day or Night Use - 120 Capsules

    • UPC: 860208000901
    • Brand: Bio-Relieve
    • Manufacturer: Biologic Nutrients, LLC

    BIO-RELIEVE: Bio-Relieve is an all-natural, drug-free, herbal supplement containing 10 clinically proven, anti-inflammatory herbs that are combined at exactly the right dosages to create the synergy needed to fully address inflammation in the body. BODY PAINS: Most pain, including joint, muscle, bone and nerve, headaches and sinus, lung and prost... [read more]

  • Advil Pain Reliever / Fever Reducer, 200mg (360 Tablets)

    • UPC: 731631087657
    • Color: Multicolor
    • Brand: Advil
    • Size: 360
    • Manufacturer: Advil

    360 Advil Coated Tablets. Ibuprofen Tablets, 200 Mg Pain Reliever/Fever Reducer (Nsaid)

  • Advil (100 Packets of 2 Capsules) Pain Reliever/Fever Reducer Coated Tablet, Individually Sealed, 200mg Ibuprofen, Temporary Pain Relief, Travel Pack, Greeting Cards Included

    • UPC: 638037687606
    • Brand: Advil
    • Manufacturer: Advil

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief wher... [read more]

  • Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200 mg Ibuprofen, Temporary Pain Relief

    • UPC: 305730169233
    • Brand: Advil
    • Size: 240 Count
    • Manufacturer: Advil

    Advil Liqui-Gels (240 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule

  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen (10-Count Coated Tablets, Pack of 12)

    • UPC: 305730151108
    • Color: ...
    • Brand: Advil
    • Size: 10 Count (Pack of 12)
    • Manufacturer: Advil

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief wher... [read more]

  • Non steroidal anti-inflammatory drugs (NSAIDs): Mayo Clinic Radio

    Mayo Clinic Minute: What are NSAIDs?

    Ibuprofen vs Aleve vs Tumeric vs Tylenol. Pharmacist Chris Compares.